MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI PH3 FEMORAL IMPACTOR; ORTHOPAEDIC IMPLANT IMPACTOR

BIOMET UK LTD. OXF UNI PH3 FEMORAL IMPACTOR; ORTHOPAEDIC IMPLANT IMPACTOR
Catalog Number 32-420127
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the during surgery, the edges of the oxford pe attachment/femoral insert detached when impacting the oxf-micro-anti-impingement guide and fell into the surgical site.Photos show signs of wear and a fracture issue.The surgeon was able to complete the procedure using an alternative device, and the broken component did not come into contact with the patient.No fragments were retained.The instrument had been used twice prior to this event.There was no impact on the patient and no delay in the procedure.Attempts have been made, and all additional information received has been included in this report.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in germany.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, d9, g3, g6, h2, h3, h6, h11.Complaint sample was evaluated, and the reported event was confirmed.The product involved in the reported event was returned for investigation.Technical evaluation showed signs of repeated use, including nicks/gouges and fractures/chipping on the oxford femoral impaction head.It appears that deformation has occurred leading to the damage seen to the impaction head.Damage was also observed on the handle end, consistent with strike marks.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and the part and lot combination.A definitive root cause could not be determined however the instrument has likely become deformed, chipped and damaged due to wear and tear from repeated use over time in the field.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXF UNI PH3 FEMORAL IMPACTOR
Common Device Name
ORTHOPAEDIC IMPLANT IMPACTOR
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23766336
Report Number3002806535-2025-00585
Device Sequence Number13415621
Product Code HWA
UDI-Device Identifier05019279477333
UDI-Public(01)05019279477333(10)ZB7936663
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number32-420127
Device Lot NumberZB7936663
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown